RAIRO-Theor. Inf. Appl.
Volume 39, Number 4, October-December 2005
|Page(s)||621 - 639|
|Published online||15 October 2005|
The entropy of Łukasiewicz-languages
Institut für Informatik,
von-Seckendorff- Platz 1, D–06099 Halle (Saale),
Accepted: 5 August 2004
The paper presents an elementary approach for the calculation of the entropy of a class of languages. This approach is based on the consideration of roots of a real polynomial and is also suitable for calculating the Bernoulli measure. The class of languages we consider here is a generalisation of the Łukasiewicz language.
Mathematics Subject Classification: 68Q30 / 68Q45 / 94A17
Key words: Entropy of languages / Bernoulli measure of languages / codes / Łukasiewicz language
© EDP Sciences, 2005
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.